MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens remote services center (rsc) regarding an erroneous beta human chorionic gonadotropin (bhcg) result obtained on a patient sample on a dimension vista 500 intelligent lab system.Siemens concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) and calibrations recovered within the customer¿s expected ranges, indicating that the bhcg assay was performing acceptably.Siemens determined that the issue was isolated to a single patient sample and the cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that an erroneous beta human chorionic gonadotropin (bhcg) result on a patient sample was obtained on a dimension vista 500 intelligent lab system.The initial result was reported to the physician and was questioned.The same sample was reprocessed on the original dimension vista 500 intelligent lab system.The reprocessed result was considered correct and reported to the physician.The customer did not provide the patient sample data to siemens.There are no known reports of patient intervention or adverse health consequences due to the erroneous bhcg result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21854712
Report Number2517506-2025-00063
Device Sequence Number7768136
Product Code DHA
UDI-Device Identifier00842768015540
UDI-Public(01)00842768015540(10)24345AB(17)251210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model NumberN/A
Device Catalogue NumberSMN 10445107
Device Lot Number24345AB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown